# SDR 95ZZZX6496

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2907T
- Make and model: Bolkms BO105S
- Aircraft serial: S577
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5223241000
- Condition: Defective
- Location: Cockpit Dg
- Part time: 241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO OUT, 90 DEGREES OFF HEADING.
